MAUDE Adverse Event Report: S.B.M. SAS MENISCAL SUTURE SYSTEM; MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS

S.B.M. SAS MENISCAL SUTURE SYSTEM; MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS
Catalog Number MEN0201901
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) 2026.Awaiting further information regarding the circumstances of the incident.Visual inspection of the defect: both ends of the pins are bent but intact.No fragments remain in the patient.It appears that the report concerns the peek anchor: this implant reportedly remained in the patient without being attached.Investigation is ongoing.
 
Event or Problem Description
(b)(4).Incident occured in france.Complaint description: observation in 1 photo: deformed needle tips - message: "sharp tip not removed".

Brand Name
MENISCAL SUTURE SYSTEM
Common Device Name
MENIX® DUO MENISCAL SUTURE SYSTEM WITH TWO ANCHORS
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes, 65100
FR  65100
Manufacturer (Section G)
S.B.M. SAS
zi du monge
lourdes, 65100
FR   65100
Manufacturer Contact
regine estaun
zi du monge
lourdes, 65100
FR   65100
MDR Report Key25030342
Report Number3004549189-2026-00008
Device Sequence Number15984222
Product Code GAT
UDI-Device Identifier03760304680526
UDI-Public3760304680526
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K223122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEN0201901
Device Lot Number260485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown